Smaller nets may perform better: special transfer functions

この論文をさがす

著者

    • ELSKEN T.
    • Fachbereich Mathematik/Informatik, Universitat Osnabruck

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 12(4), 627-645, 1999-06-01

参考文献:  9件中 1-9件 を表示

各種コード

  • NII論文ID(NAID)
    10008958327
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    08936080
  • データ提供元
    CJP書誌 
ページトップへ